# SDR ABXA070422

- Difficulty date: November 14, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 45,348 hours, 45,279 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: 3914025501
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO DOOR BEAM NR 3 AFT FITTING WAS CRACKED.  REMOVED AND REPLACED FITTING IN ACCORDANCE WITH DC9 SRM 51-30-5.
